# SDR SCNA95257

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 6104781
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT ESCAPE SLIDE LIGHTS AT THE L2 AND R2 DOOR WERE FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED AFT EMERGENCY EXIT SLIDE LIGHTS POWER SUPPLY PER MM 33-50-51, OPS CHECK GOOD.
